HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stability for asymptotically periodic multivalued dynamical systems generated by double obstacle problems

Files in This Item:
pre629.pdf151.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83783

Title: Stability for asymptotically periodic multivalued dynamical systems generated by double obstacle problems
Authors: Yamazaki, Noriaki Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 629
Start Page: 1
End Page: 16
Abstract: In this paper let us consider double obstacle problems, which includes regional economic growth models. By prescribed time-dependent obstacles, our problems are nonautonomous systems and it is impossible to show the uniqueness of solutions. Therefore the associated dynamical systems are multivalued. In this paper from the viewpoint of attractors we shall consider the periodic stability for the double obstacle problem with asymptotically periodic data. Namely, assuming that time-dependent data converges to time-periodic ones as time goes to infinity, we shall construct the global attractor for the asymptotically periodic multivalued dynamical system. Moreover we shall discuss the relationship to the attractor for the limiting periodic problem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69437
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University